# SDR AALA201910229016

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 76,870 hours, 9,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 141W72508
- Condition: Leaking
- Location: Fo Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO DFW ON ACCOUNT OF LOUD SQUEAL FROM FO WINDOW. MAINTENANCE REPLACED LT #2 WINDOW SEAL IAW AMM 56-11-10, LEAK CHECKED GOOD, OK FOR SERVICE.
